Florida, 2007

Tornado in Florida, September 20, 2007

September 20, 2007 · NWS TAE · 1 event in 1 county or zone

An EF-1 tornado briefly touched down five miles west of Mayo.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

An EF-1 tornado briefly touched down five miles west of Mayo.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Sep 20, 8:48 PM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Sep 20, 8:48 PM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 PM EDT THU SEP 20 2007

.DISCUSSION...GULF LOW CONTINUES TO SPIN ABOUT 90 MI WSW OF ST. PETE
THIS EVENING. AN IMPRESSIVE SPIRAL BAND HAS BEEN WORKING ITS WAY UP
THE W COAST OF FL THIS EVENING, WITH SEVERAL REPORTS OF WIND DAMAGE
COMING OUT OF THE TAMPA NWS OFFICE. CLOSER TO THE STORMS CENTER, WE
ARE BEGINNING TO SEE SPIRAL BANDS OF CONVECTION SWIRL AROUND THE
CENTER. BUT THESE ARE RELATIVELY WEAK AT THIS TIME WITH NO LIGHTNING
NOTED. LOOKING AT THE MYRIAD SHORT RANGE DYNAMIC MODELS SOLUTIONS
FOR THE TRACK OF THIS LOW, WE DO NOT FIND THAT MUCH DISAGREEMENT AT
THIS TIME. IN FACT, THE GFS, ECMWF, NAM, WRF AND RUC ARE ALL WITHIN
ABOUT 20-40NM OF ONE ANOTHER WITH THE PREDICTED LOW CENTER POSITION
AT 12Z FRI. THE MODELS REMAIN WELL CLUSTERED BY 00Z SAT. WE RAISED
POPS OVER THE SERN ZONES TO ACCOUNT FOR THE APPROACHING CONVECTIVE
BAND. IT DOES APPEAR THAT ANY SEVERE STORMS WITHIN THIS BAND WILL
PRIMARILY AFFECT THE COASTAL WATERS AND DIXIE COUNTY. LOW POPS OVER
THE NWRN ZONES WILL PRIMARILY BE FOR LIGHT RAIN. CONCERNING THE
NATURE OF THE LOW, A RECON FLIGHT INTO THE SYSTEM DID NOT FIND ANY
ORGANIZED CONVECTION, ALTHOUGH IT DID FIND A CLOSED CIRCULATION. IF
WE BEGIN TO SEE THUNDERSTORMS DEVELOPING CLOSER TO THE CENTER, A
SUBTROPICAL (MORE LIKELY) OR TROPICAL SYSTEM (LESS LIKELY) COULD
DEVELOP WITHIN THE NEXT 24 HOURS. IF THAT HAPPENS, WATCHES MAY
PROMPTLY BE ISSUED BY THE NATIONAL HURRICANE CENTER FOR A PORTION OF
THE FLORIDA PANHANDLE COAST.

&&

.MARINE...BECAUSE OF THE INCREASING AGREEMENT AMONG THE SHORT-RANGE
MODELS, OUR CONFIDENCE IS INCREASING A BIT WITH RESPECT TO THE
EVOLUTION OF WINDS AND SEAS OVER THE COASTAL WATERS. WE WENT WITH
THE GFS SUITE, CORRECTING DOWNWARD AS NECESSARY, BUT ARE NOW SHOWING
WINDS NEAR 30 KT BY LATE FRI. WILL MENTION GUSTS TO GALE FORCE. WE
ARE ALSO TRENDING OUR SEA HEIGHT FORECAST UPWARD. ALTHOUGH WE ARE
STILL NOT QUITE AS HIGH AS THE WAVEWATCH NUMBERS, THESE SEEM
ENTIRELY POSSIBLE, SO DONT BE SURPRISED IF THE FORECAST CONTINUES
TO BE REVISED UPWARD.

FRIDAY THROUGH SATURDAY...INCREASING SOUTHERLY WINDS ASSOCIATED WITH
THIS SYSTEM WILL SET UP HAZARDOUS RIP CURRENTS ALONG THE GULF
COAST...ESPECIALLY FROM DESTIN TO THE PANAMA CITY BEACHES.

&&

.AVIATION...EXTENSIVE CLOUD DECK WITH PREVAILING MVFR CIGS WILL
REMAIN IN PLACE OVER THE FORECAST AREA THROUGH THE PERIOD. BANDS OF
CONVECTION WILL SWEEP ACROSS THE AREA TONIGHT THROUGH FRIDAY AS A
SURFACE LOW IN THE GULF LIFTS OFF TO THE WEST NORTHWEST. THE BEST
CHANCES FOR RAIN WILL BE AT THE TLH AND PFN TERMINALS. WINDS WILL BE
FROM THE NORTHEAST TO EAST SUSTAINED IN THE 10 TO 15 KT RANGE WITH
GUSTS OVER 20 KTS.

&&

.FIRE WEATHER...NO CONCERNS.

&&

.PREV DISCUSSION...
346 PM EDT THU SEP 20 2007

SHORT TERM...TODAY-SATURDAY NIGHT.
THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL CONTINUE TO BE ON THE
NON-TROPICAL LOW SOUTH OF THE AREA OR JUST SOUTHWEST OF TAMPA AND
ITS INFLUENCE ON OUR FORECAST AREA. RADAR IMAGERY AND THE QSCAT PASS
FROM EARLIER THIS MORNING SHOW THE LOW-LEVEL CIRCULATION CENTER
(LLCC) NEAR 26N84W. CONVECTION AROUND THIS LLCC REMAINS
DISORGANIZED...HOWEVER CONDITIONS SHOULD BECOME MORE FAVORABLE FOR
SUB-TROPICAL DEVELOPMENT AS THE EVENING PROGRESSES. THIS EVOLUTION
TO A WARM CORE STRUCTURE IS ALSO DEPICTED IN THE PHASE DIAGRAM FROM
THE GFDL MODEL. JUST NORTH OF OUR AREA...A RIDGE AXIS EXTENDS
SOUTHWESTWARD FROM THE N.E. TO TEXAS. THE PRESSURE GRADIENT BETWEEN
THIS RIDGE AXIS AND THE LOW TO THE SOUTH WILL REMAIN FAIRLY TIGHT
WITH MODERATE TO FRESH EAST-NORTHEAST FLOW ACROSS THE CWA.

TONIGHT THROUGH FRIDAY...THE OBJECTIVE AIDS ARE ALL IN FAIRLY GOOD
AGREEMENT WITH A NORTHWEST TRACK TOWARD THE LA/MS COAST. BY LATE
TONIGHT...THE MODELS ARE SHOWING THIS LOW CENTERED WELL SOUTH OF
APALACHICOLA WITH THE WINDS BEGINNING TO VEER AROUND TO A MORE
EASTERLY DIRECTION AND REMAINING IN THE MODERATE RANGE INLAND AND
INCREASING TO FRESH TO LOW-END STRONG BREEZES ACROSS THE WATERS. THE
GUIDANCE IS SUGGESTING LIKELY POPS ALONG SOME OF OUR COASTAL
AREAS...HOWEVER WE ARE NOT SEEING A LOT OF DEEP LAYER MOISTURE
DURING THIS TIME FRAME. THEREFORE...WILL LIKELY REDUCE THESE
SLIGHTLY FOR TONIGHT. BY TOMORROW AFTERNOON...THE LOW IS PROGGED TO
BE CENTERED SOUTH OF DESTIN JUST BEYOND THE OFFSHORE COASTAL WATERS.
THE MAIN IMPACT ON OUR AREA WILL BE ACROSS THE COASTAL WATERS
AND ALONG THE COAST TO JUST INLAND WHERE THERE IS PLENTY OF DEEP
LAYER MOISTURE. WINDS ACROSS THE WESTERN COASTAL WATERS COULD REACH
TO NEAR GALE FORCE DEPENDING ON THE DEVELOPMENT OF THE SYSTEM.
RAINFALL ACCUMULATIONS DURING THIS TIME WILL DEPEND ON JUST HOW
CONSOLIDATED THIS SYSTEM GETS AND WHERE THE CPA TO OUR AREA IS.
ALSO...BEING IN THE RIGHT FRONT QUADRANT OF THIS SYSTEM UPON
LANDFALL...WILL NOT RULE OUT THE CHANCE FOR A TORNADO.

ON SATURDAY...THE MODELS ARE SHOWING THIS SYSTEM CENTERED
NEAR THE LA/MS COAST WITH MODERATE TO FRESH SOUTH-SOUTHEASTERLY FLOW
ACROSS THE CWA . DURING THE DAY...EXPECT TO SEE THE MOST RAINFALL
ACROSS THE FLORIDA PANHANDLE AND POSSIBLY INLAND AS FAR AS
SOUTHEAST ALABAMA. BY SATURDAY AFTERNOON/EVENING...EXPECT EAST-
SOUTHEASTERLY FLOW ACROSS THE AREA WITH PLENTY OF DEEP LAYER
MOISTURE THAT WILL GIVE WAY TO LIKELY POPS.

LONG TERM...(SUNDAY THROUGH THURSDAY)...
LATEST GFS/ECMWF CONTINUE TO ADVERTISE A VERY SUMMER LIKE PATTERN
ACROSS THE SOUTHEAST FOR SUNDAY THROUGH TUESDAY OF NEXT WEEK. UPPER
LEVEL RIDGING BUILDS OVERHEAD WITH THE SUBTROPICAL SURFACE RIDGE
BUILDING BACK WESTWARD ACROSS NORTHERN FLORIDA AND THE NORTHEAST
GULF OF MEXICO. THIS SHOULD RESULT IN SEASONABLE TEMPERATURES IN THE
UPPER 80S TO NEAR 90 AND SCATTERED MAINLY AFTERNOON AND EVENING
SHOWERS AND STORMS EACH DAY. COLD FRONT IS THEN EXPECTED TO PUSH
INTO THE SOUTHEASTERN STATES FOR WEDNESDAY INTO THURSDAY. AT THIS
TIME THE FRONT DOES NOT APPEAR TO BE ALL THAT POTENT AND MAY HAVE
TROUBLE CLEARING THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72  85  73  88  73 /  50  60  40  50  30
PANAMA CITY  72  85  75  86  75 /  50  70  60  60  40
DOTHAN       68  84  71  87  71 /  30  50  40  50  30
ALBANY       69  85  70  88  70 /  30  50  30  40  20
VALDOSTA     71  86  72  89  71 /  40  50  30  40  30
CROSS CITY   73  87  72  89  73 /  50  50  30  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORIES CONTINUE FOR ALL MARINE LEGS THROUGH
FRIDAY EVENING.
&&

AVIATION...BARRY
CURRENT DISCUSSION...WOOL
PREVIOUS DISCUSSIONS...GIBBS/MROCZKA
Hazardous weather outlook, Sep 20, 5:09 AM EST, 18 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
609 AM EDT THU SEP 20 2007

ALZ065>069-FLZ007-009>011-013-016-017-019-026-029-GAZ120>131-
142>148-155>161-211000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-MADISON-LIBERTY-LAFAYETTE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
609 AM EDT THU SEP 20 2007 /509 AM CDT THU SEP 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE INLAND FLORIDA BIG
BEND AND PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

LOW PRESSURE DEVELOPING ACROSS THE EASTERN GULF OF MEXICO WILL
MOVE SLOWLY WEST TO THE SOUTH OF THE AREA TODAY AND TONIGHT. THIS
LOW CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR
POSSIBLE TROPICAL OR SUB TROPICAL DEVELOPMENT OVER THE NEXT DAY OR
TWO. SCATTERED MAINLY LIGHT SHOWERS INTO THIS EVENING MAY BECOME
MORE NUMEROUS AND HEAVY IN NATURE LATER TONIGHT WITH EMBEDDED
THUNDERSTORMS. THE BEST CHANCE FOR HEAVIER RAINFALL WILL GENERALLY
BE TO SOUTH OF THE FLORIDA BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

LOW PRESSURE MOVES SOUTH AND WEST OF THE AREA THROUGH FRIDAY
NIGHT. DEPENDING ON THE STRENGTH OF THE SYSTEM AND JUST HOW CLOSE
THE CENTER PASSES TO THE COAST WILL DETERMINE THE INLAND EXTENT OF
ANY HEAVY RAINFALL. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH THE SYSTEM THROUGH SATURDAY WITH THE BEST CHANCES
FOR HEAVIER RAIN AND GUSTY WINDS TO THE SOUTH OF THE FLORIDA
BORDER.

SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR THE END OF THE
WEEKEND AND FIRST PART OF NEXT WEEK WITH SCATTERED MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

FLZ008-012-014-015-018-027-028-034-GMZ730-750-755-765-770-775-
211000-
COASTAL WALTON-BAY-GULF-FRANKLIN-JEFFERSON-WAKULLA-TAYLOR-DIXIE-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
609 AM EDT THU SEP 20 2007 /509 AM CDT THU SEP 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL ZONES OF THE
FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

LOW PRESSURE DEVELOPING ACROSS THE EASTERN GULF OF MEXICO WILL
MOVE SLOWLY WEST TO THE SOUTH OF THE AREA TODAY AND TONIGHT. THIS
LOW CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR
POSSIBLE TROPICAL OR SUB TROPICAL DEVELOPMENT AND PERSONS LIVING
NEAR THE FLORIDA PANHANDLE AND BIG BEND COASTLINES SHOULD CONTINUE
TO MONITOR THE EVOLUTION OF THIS SYSTEM. SCATTERED MAINLY LIGHT
SHOWERS INTO THIS AFTERNOON MAY BECOME MORE NUMEROUS AND HEAVY IN
NATURE THIS EVENING OR TONIGHT WITH EMBEDDED THUNDERSTORMS.

SMALL CRAFT ADVISORIES CONTINUE ACROSS ALL MARINE ZONES INTO
FRIDAY FOR WINDS AND SEAS. AS THE LOW MOVES TO A POSITION SOUTH OF
THE FLORIDA PANHANDLE LATER TONIGHT WINDS AND SEAS ARE EXPECTED TO
COME AROUND TO THE SOUTHEAST ACROSS THE EASTERN MARINE ZONES. THIS
MORE SOUTHERLY FETCH WILL ALLOW LARGER WAVES TO BEGIN IMPACTING THE
NEAR SHORE ZONES AND BEACHES OF THE FLORIDA BIG BEND.

THE RIP CURRENT RISK WILL BE LOW TODAY DUE TO THE OFFSHORE FLOW.
HOWEVER A STRONGER THAN USUAL LONG SHORE CURRENT HAS BEEN REPORTED.
THIS IS NOT A RIP CURRENT BUT IT CAN CARRY SWIMMERS A DISTANCE
DOWNSTREAM IN A SHORT TIME. ALSO...THE STRONGER THAN NORMAL
OFFSHORE WINDS POSE A DANGER TO PEOPLE USING FLOTATION DEVICES AS
THEY HAVE BEEN KNOWN TO GET CARRIED OUT FARTHER OFFSHORE THAN
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AS THE LOW MOVES TO THE SOUTHWEST OF THE AREA LATER FRIDAY INTO
FRIDAY NIGHT WINDS WILL BECOME SOUTHEAST TO SOUTH ALONG THE ENTIRE
COASTLINE ALLOWING LARGER WAVES AND GUSTY WINDS TO REACH THE NEAR
SHORE WATERS AND BEACHES OF THE FLORIDA PANHANDLE IN ADDITION TO
THE BIG BEND. EVENTUAL WAVE HEIGHT AND PERIOD WILL DEPEND ON THE
STRENGTH OF THE SYSTEM HOWEVER SOME MINOR BEACH EROSION IS NOT OUR
OF THE QUESTION.

LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE ALSO POSSIBLE ACROSS
THE COASTAL ZONES THROUGH FRIDAY NIGHT DEPENDING ON JUST HOW CLOSE
TO THE COAST THE LOW PASSES.

THE ONSHORE FLOW AND LARGER THAN NORMAL WAVES THAT ARE EXPECTED
THROUGH THE DAY FRIDAY AT THE FLORIDA BIG BEND BEACHES WILL RESULT
IN A HIGH RISK OF RIP CURRENTS. FURTHER WEST ACROSS THE FLORIDA
PANHANDLE BEACHES THE BEST ONSHORE FLOW AND WAVES ARE EXPECTED TO
WAIT UNTIL THE EVENING AND OVERNIGHT HOURS OF FRIDAY RESULTING IN
A MODERATE RISK OF RIP CURRENTS FOR FRIDAY MORNING AND AFTERNOON.

SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR THE END OF THE
WEEKEND AND FIRST PART OF NEXT WEEK WITH SCATTERED MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

14-MROCZKA

In the hours before

Special weather statement, Sep 20, 11:16 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1216 AM EDT FRI SEP 21 2007

FLZ029-210500-
LAFAYETTE-
1216 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE COUNTY...

* UNTIL 100 AM EDT

AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF BELL...MOVING NORTHWEST AT
30 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 20, 11:19 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1219 AM EDT FRI SEP 21 2007

FLZ028-029-210500-
LAFAYETTE-TAYLOR-
1219 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE AND TAYLOR
COUNTIES...

* UNTIL 100 AM EDT

AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF MAYO...MOVING NORTHWEST AT 30
MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

BLOCK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 tornado. Local standard time, as filed.

Tornado, Lafayette

When
September 20, 11:20 PM EST to 11:21 PM EST
Where
Lafayette County, 5 mi W of Mayo to 4.75 mi W of Mayo
Rating
EF1
Path length
0.25 mi
Path width
35 yd
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
30.050, -83.254

The tornado uprooted large oak trees with debris on State Highway 53 and County Road 351.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2007Every state in 2007This day in weather historyThe tornado archive for Florida, 2007Warnings in Florida, September 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 60211.